Grippon Flu Capsules 24

SKU 8M1

Grippon Flu Capsules 24

 Fedex is not a shipping option for this item.
 

COMPOSITION:

INDICATIONS:

Grippon: For the symptomatic treatment and relief of colds and influenza.

CONTRA-INDICATIONS:

Hypersensitivity to either paracetamol or any other component. Patients with prostatic enlargement, paralytic ileus or pyloric stenosis, closed angle glaucoma or with a narrow angle between the iris and the cornea. Epilepsy.

Coronary disease, severe hypertension, cardiovascular disease or hyperthyroidism and pregnancy.

Patients being treated with monoamine oxidase inhibitors or within 10 days of stopping such treatment.

WARNING:

Dosages in excess of those recommended may cause severe liver damage.

The use of this medicine leads to drowsiness which is aggravated by the simultaneous intake of alcohol. Patients should be warned not to drive a motor vehicle, operate dangerous machinery or climb dangerous heights, as impaired decision making could lead to accidents.

DOSAGE AND DIRECTIONS FOR USE:

Adults: 2 capsules 3 times daily.

 

 

Each capsule contains:

Paracetamol 300 mg

Ascorbic acid 75 mg

Caffeine 30 mg

Phenylephrine hydrochloride 5 mg

Chlorpheniramine maleate 2 mg

 

PHARMACOLOGICAL CLASSIFICATION:

 

A 5.8. Medicines affecting autonomic functions - Preparations for the common cold including nasal decongestants and antihistaminics.

 

PHARMACOLOGICAL ACTION:

 

Paracetamol has analgesic and antipyretic actions.

Phenylephrine hydrochloride is a sympathomimetics agent.

Chlorpheniramine maleate is an antihistamine.

Ascorbic acid is vitamin C.

    Your Price R 100.00
    Quantity
     
     

    Customer Reviews


    Write A Review